Hair loss on Lyrica

Discussion in 'Fibromyalgia Main Forum' started by di410, Oct 2, 2012.

  1. di410

    di410 New Member

    I have been taking Lyrica for 4 and a half years. Now I've noticed in the past 2 years that I started losing hair. It's only getting worse. I'm trying to go off of it slowly, and am fighting depression. Lyrica makes me feel high sometimes. I was on 75 mg three times a day. I cut back to two times a day and I was still experiencing shaking and that high feeling. I went down to one a day and am now at every other day. I think I would rather feel the pain than feel high, shaky and have hair loss with it. Does anyone else ever have these side effects? I also get hot flashes, especially when I try to go off of it. Thanks for listening.

  2. Saoirse3

    Saoirse3 Member

    and yes, I HAVE noticed my hair is definitely NOT what it used to be. I thought it was just dry air, rain, shampoo, diet - all that. But now I'm beginning to wonder. Could it be the Lyrica? I am down to 75mg every other day. Of course at 60, I'm not going to have a model's hair, but I'm glad to have read your post. Now it makes more sense!

    Soft hugs,
  3. zoomzoom9958

    zoomzoom9958 New Member

    I am sitting here typing this feeling like I am flying on a cloud.
    I do not like this light-headed feeling and plans for running errands are shut down now because I would never drive in this condition. Feels like I had 2 glasses of wine.
    I had noticed it yesterday too (have only been on this for 4 days) and I really could have gone to sleep with a good heart. Very lethargic feeling.
    Hope this passes. And Lord only knows, I do not need hair loss. I am already fighting thinning hair. ugh.
    Hope you feel better, I know I want too. :(
  4. FaithHopeCure

    FaithHopeCure New Member

    I too experienced hair loss while on lyrica. I was on 150 ml at night and 75 ml during the day. It did make me feel drunk for the first two weeks. After that I no longer felt so drunk. Although, the hair loss continued. My hair stylist always commented on the hair loss. I gained 20 lbs too. After being on it for nearly two years I decided I no longer had the severe fibro pain and electrical sensations through out my whole body. I switched to neurontin for a couple of months and then weaned off of that. I now use GABA supplements and I have lost most of the weight I gained. Also, I no longer have hair loss issues.

    Lyrica helped during my worst fibro days but then the side effects out weighed the benefits. I use a lot of supplements and I am gluten free and I cut way down on the sugar. Doing much better now....